Follow
Stanislaw Kwapien
Stanislaw Kwapien
Professor of Mathematics, Warsaw University
Verified email at mimuw.edu.pl
Title
Cited by
Cited by
Year
Random series and stochastic integrals: single and multiple
S Kwapien, WA Woyczynski
Boston, 1992
6361992
Isomorphic characterizations of inner product spaces by orthogonal series with vector valued coefficients
S Kwapień
Studia mathematica 44 (6), 583-595, 1972
4421972
Regularity of solutions of linear stochastic equations in Hilbert spaces
G Da Prato, S Kwapieň, J Zabczyk
Stochastics: An International Journal of Probability and Stochastic …, 1988
2211988
The main triangle projection in matrix spaces and its applications
S Kwapień, A Pełczyński
Studia Mathematica 34 (1), 43-67, 1970
2061970
On operators factorizable through space
S Kwapien
Mémoires de la Société Mathématique de France 31, 215-225, 1972
1511972
On Banach spaces containing . A supplement to the paper by J.Hoffman-Jørgensen “Sums of independent Banach space valued random variables”
S Kwapień
Studia Mathematica 52 (2), 187-188, 1974
1351974
On a theorem of L. Schwartz and its applications to absolutely summing operators
S Kwapień
Studia Mathematica 38 (1), 193-201, 1970
1301970
Decoupling inequalities for polynomial chaos
S Kwapien
The Annals of Probability, 1062-1071, 1987
1051987
Some remarks on (p,q)-absolutely summing operators in -spaces
S Kwapień
Studia Mathematica 29 (3), 327-337, 1968
82*1968
Tail and moment estimates for sums of independent random variables with logarithmically concave tails
ED Gluskin, S Kwapień
Studia Mathematica 3 (114), 303-309, 1995
791995
Some combinatorial and probabilistic inequalities and their applications to Banach space theory II
C Schutt, S Kwapien
Studia Mathematica 95, 141-154, 1989
64*1989
Some combinatorial and probabilistic inequalities and their application to Banach space theory
S Kwapień, C Schütt
Studia Mathematica 82 (1), 91-106, 1985
641985
Absolutely summing operators and translation invariant spaces of functions on compact abelian groups
S Kwapien, A Pelczynski
Mathematische Nachrichten 94 (1), 303-340, 1980
561980
Best Khintchine type inequalities for sums of independent, rotationally invariant random vectors
H König, S Kwapień
Positivity 5 (2), 115-152, 2001
532001
Double stochastic integrals, random quadratic forms and random series in Orlicz spaces
S Kwapien, WA Woyczynski
The Annals of Probability, 1072-1096, 1987
471987
A theorem on the Rademacher series with vector valued coefficients
S Kwapień
Probability in Banach Spaces: Proceedings of the First International …, 2006
452006
Hypercontraction methods in moment inequalities for series of independent random variables in normed spaces
S Kwapien, J Szulga
The Annals of Probability, 369-379, 1991
451991
On multiplicative systems of functions
J Jakubowski, S Kwapien
Bull. L’Acad. Pol. Sci 27, 325-332, 1979
431979
Tangent sequences of random variables: basic inequalities and their applications
S Kwapien, WA Woyczynski
Almost everywhere convergence (Columbus, OH, 1988), 237-265, 1989
411989
SOME LINEAR TOPOLOGICAL PROPERTIES OF HARDY SPACES HP
S Kwapien, A Pelczynski
Compositio Mathematica 33 (3), 261-288, 1976
41*1976
The system can't perform the operation now. Try again later.
Articles 1–20